# SDR 22AA2009000017

- Difficulty date: July 2, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 79,131 hours, 19,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA75514
- Condition: Corroded
- Location: Fs 1990 Rbl 50
- Part time: 79,131 hours, 19,200 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C" CHECK - MCD SEAT TRACK HAS CORROSION AND LOADING SYS IS BROKEN AT STA 1990, RBL 50 APPROX.  REMOVED AND REPLACED SEAT TRACK SECTION IAW SRM 51-31-01.  NEW SEAT TRACK FABRICATED ON TRAVELER T9/796698 AND REPLACED BROKEN LOADING SYS IAW ANCRA 25-50-64.
